# SDR UALA2011041101740

- Difficulty date: April 9, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,388 hours, 8,419 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE FROM LOWER LEFT CORNER OF CAPT SLIDING WINDOW.  ACCOMPLISHED INSPECTION CHECK, FOUND ONLY AFT LOWER LINK ARM OUT OF LIMITS.  ADJUSTED LINK ARM PER AMM.  PRESSURIZED AIRCRAFT PER JRH, NO LEAKS NOTED.
